04-22-2005, 01:01 PM #1New Member
- Join Date
- Apr 2005
tamoxifen all the way through cycle?
30yrs old 5'11 200 lbs on the fith week of my first cycle 400 mg of test e seeing no signs of gyno but i am experienceing some bloat mainly in my face. do i need 2 take tamoxifen all the way through 1 half m/l a day? My source says it wasnt neciessary unless i c signs of gyno. Also thinking about getting back on creatine will this just add to the bloat?
04-22-2005, 01:05 PM #2
I'd take l-dex for bloat instead of nolvadex , if bloat is a concern. Ofcourse, you don't necessarily NEED to take anything for bloat, it would just be for cosmetic reasons (unless high BP is a concern).
04-22-2005, 01:12 PM #3Originally Posted by Aboot
04-22-2005, 01:18 PM #4
IMO creatine will add more bloat...
im running 10mg ED tamox and 1.25 letro every 3 days, works great for me...
04-22-2005, 02:47 PM #5
im running 20-30mg of nolva while cycling cuz i dont wanna risk getting gyno..
04-22-2005, 04:28 PM #6Associate Member
- Join Date
- May 2004
- Brooklyn...NY f@ckin'C
04-22-2005, 06:34 PM #7
No need to run anti-e until you have gyno symptoms or unless you know from previous cycles that you are prone to it. Bloat is quickly reversible. Gyno is not. Carrying a bit of water can actually be a good thing, for your joints and stuff.
There are other reasons to run nolva. I am thinking in particular of your lipids profile. Do some reading. If you use ANYTHING, be sure you have a reason to use it.
04-22-2005, 06:55 PM #8
i always run themfor bloat. i dont know about you but i dont want any water bloat if i can prevent it.
04-22-2005, 06:56 PM #9
water bloat sux esp in your face
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)